# SDR HYIA763EAREV 1

- Difficulty date: June 28, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N763EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0497
- Aircraft time: 24,266 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 520010786
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB OUT, HYD FLOW LIGHTS ILLUMINATED. LANDING GEAR CYCLED WITH NO EFFECT. EMERGENCY DECLARED, GEAR EXTENDED BY USE OF EMERGENCY EXTENSION SYS.  MX REMOVED AND REPLACED HYD LINE IN RT STUB WING AREA.  OPS CHECK AND LEAK CHECK PERFORMED.   ACFT RELEASED BACK TO SERVICE.
